Polytechnic student sees “ghosts” after taking slimming pills

2135

A 19-year-old polytechnic student began seeing “ghosts” and believed she was possessed after she started taking slimming pills about a year ago.

The student’s father, 48-year-old Mr Tan, told the Chinese daily that his daughter had become downcast, lethargic, temperamental and convinced she was being haunted by “unclean” elements. This is a sharp contrast from her usual bright and lively outlook.

About 3 weeks ago, the girl complained that she witnessed supernatural occurrences in her school. She also told her father that she was possessed before hiding in her room and crying.

In another incident, his daughter screamed and claimed that someone was following her and whispering in her ear while she was on her way home.

Mr Tan blames the slimming pills for his daughter’s odd behaviour. The pills that the girl takes contain the chemical Sibutramine. The consumption of this chemical is known to cause side effects such as hallucinations, mood swings and irregular heartbeat.

Interestingly, Mr Tan commented that he does not understand why his daughter began taking the slimming pills in the first place since she was already slim to begin with.

loading...

6 COMMENTS

  1. 0

    0

    Guys do not make fun when other are facing difficult times.

    Suggest
    Bring her to a church that practise speak in tongue.
    She should stop her pill and visit a doctor whom I knew previously he was practising in Adam Hospital, advisor to Sengkang Hospital and Chairman of medicine